TheECheck
FREE SHIPPING TO UNITED STATES
Allegra 120mg 10 tablets/Pack


Allegra 120mg 10 tablets/Pack

Allegra 120mg (Fexofenadine)


Product Name
Allegra 120mg 10 tablets/Pack
Active Ingredient
Fexofenadine
Manufacturer
Aventis
Product Type
Anti-Histamine
Product expiry date we are currently shipping
Jan 2016
Your browser is unable to add products to your shopping cart because you have JavaScript disabled.Click here for help about this.
Product Price List REMEMBER SHIPPING IS FREE!

Allegra 120mg - 3 Packets (30 Tabs)
$1.34 per Tablet
| $40.25 (USD) 
Allegra 120mg - 9 Packets (90 Tabs)
$1.15 per Tablet
| $103.50 (USD) 
Other Strengths
Allegra 180mg (Fexofenadine)
Allegra 180mg (Fexofenadine)
$46.00 (USD)
From $1.41 per Tablet


Allegra tablets 120mg contain fexofenadine 180mg, which is an antihistamine that blocks the action of histamine in allergic reactions, and they are used to treat symptoms of allergic rhinitis (runny itchy nose and sneezing) and urticaria or hives (red itchy limps on the skin).

Allegra general information

What is Allegra used for?

Allegra tablets 120mg are used to relieve symptoms of seasonal allergy to pollen, also known as hay fever, and perennial allergy, such as allergy to animal fur, mould and house dust mites, which both cause allergic rhinitis with symptoms including nasal congestion, runny itchy nose, sneezing, tearing, itchy, red, and puffy eyes and problems sleeping. Allegra tablets 120mg are also used to relieve symptoms of allergic skin conditions like urticaria (hives), which is an allergic reaction of the skin, usually to a medicine, food, a bee or wasp sting, or direct contact with an allergen like latex; or chronic idiopathic urticaria, which is often due to autoimmune disease, and appears as red, raised, itchy lumps on the skin. Allegra tablets relieve symptoms of an allergic reaction but do not cure the allergy.

How does Allegra work?

Allegra tablets 120mg contain the antihistamine fexofenadine, which blocks the action of histamine, a chemical that is released from mast cells, which are involved in allergic reactions. Histamine binds to the H1 receptor in small blood vessels causing them to leak, allowing white blood cells and blood proteins into the tissues to respond to allergens like pollen, causing tissue swelling, over production of mucus and irritation. Fexofenadine in Allegra tablets 180mg is an H1 receptor antagonist, and by blocking histamine binding to its receptor Allegra tablets 10mg reduce the symptoms of allergic rhinitis caused by the actions of histamine, like nasal congestion, itchy eyes, runny nose and sneezing, or the symptoms of urticaria (hives), like red, raised, itchy lumps on the skin. Allegra tablets 180mg have a long-lasting effect and are non sedative, (does not cause drowsiness), because the receptor binding action of fexofenadine is specific to peripheral H1 receptors in blood vessels rather than the H1 receptors in the central nervous system.

What does Allegra contain?

Allegra tablets 120mg contain the active ingredient fexofenadine, an antihistamine used to reduce symptoms of allergic rhinitis or urticaria (hives). They also contain starch, magnesium stearate and lactose. They also contain microcrystalline cellulose, pregelatinised maize starch, croscarmellose sodium, magnesium stearate, povidone, titanium dioxide (E171), colloidal silicon dioxide, macrogol 400, iron oxide, hypromellose.

What doses of Allegra are available?

Allegra tablets are available in 2 doses:
  • 60mg tablets in packets of 20 tablets
  • 180mg tablets in packets of 10 tablets

Treating allergy with Allegra

Allegra tablets 120mg contain the antihistamine fexofenadine that blocks the action of histamine, a chemical released during allergic reactions which causes small blood vessels to leak, allowing white blood cells and blood proteins into the tissues to respond to allergens like pollen, causing tissue swelling, over production of mucus and irritation. Allegra tablets 120mg are used to relieve symptoms of seasonal allergy like hay fever, perennial allergy (animal fur, mould and house dust mites), and urticaria (hives), and reduce the symptoms caused by the actions of histamine, like nasal congestion, itchy eyes, runny nose and sneezing in allergic rhinitis, and red, raised, itchy lumps on the skin in urticaria. Allegra tablets 120mg have a long-lasting effect and are non sedative, (does not cause drowsiness), because fexofenadine binds to specific to histamine (H1) receptors in blood vessels rather than in the central nervous system.

What are the side effects of Allegra?

Allegra tablets 120mg are generally well tolerated. The most commonly reported side effects when taking Allegra tablets 120mg include: fatigue, dizziness, drowsiness, nausea and headache.

When should Allegra not be used?

You should not use Allegra tablets 120mg if you:
  • are allergic to fexofenadine or any ingredients in Allegra tablets 120mg
  • are pregnant or breastfeeding, without discussion with your doctor
  • have taken an antacid containing aluminium and magnesium hydroxide within 2 hours
  • are taking medications like ketoconazole, erythromycin or cimetidine, which may increase the blood levels of fexofenadine

How should Allegra be taken?

You should take Allegra tablets 120mg with a glass of water once daily with or without food, for as long as recommended by your pharmacist.

Missed dose of Allegra

If you miss a dose of Allegra tablets 180mg take it as soon as you remember, unless it is time to take the next dose, then skip the missed dose. Do not take a double dose.

How should Allegra be stored?

You should keep your Allegra tablets 180mg in their blister packs until use. Store at room temperature below 25°C and keep protected from direct sunlight.



McAfee SECURE sites help keep you safe from identity theft, credit card fraud, spyware, spam, viruses and online scams
See more products in
 
 
 
 
What is this ?
Please select your country to display all the products we are able to supply to you.
What is this ?
Select the currency that you would like to display the prices in. This will be the currency that appears on your credit card statement.